# SDR JGVR20171110001

- Difficulty date: November 10, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 11,557 hours, 9,180 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED AREA ON THE EXTERNAL SKIN OF THE EMERGENCY EXIT DOOR, JUST FORWARD OF THE LATCH HANDLE. PERFORMED MECHANICAL BLENDING, NDT, TREATING AND TOP COATING OF THE AREA.
